Advanced search

Finite element approximation for 2nd order elliptic eigenvalue problems with nonlocal boundary or transition conditions.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
VANKEER, R, and H DESCHEPPER. 1997. “Finite Element Approximation for 2nd Order Elliptic Eigenvalue Problems with Nonlocal Boundary or Transition Conditions.” Applied Mathematics and Computation 82 (1): 1–16.
APA
VANKEER, R., & DESCHEPPER, H. (1997). Finite element approximation for 2nd order elliptic eigenvalue problems with nonlocal boundary or transition conditions. APPLIED MATHEMATICS AND COMPUTATION, 82(1), 1–16.
Vancouver
1.
VANKEER R, DESCHEPPER H. Finite element approximation for 2nd order elliptic eigenvalue problems with nonlocal boundary or transition conditions. APPLIED MATHEMATICS AND COMPUTATION. 1997;82(1):1–16.
MLA
VANKEER, R, and H DESCHEPPER. “Finite Element Approximation for 2nd Order Elliptic Eigenvalue Problems with Nonlocal Boundary or Transition Conditions.” APPLIED MATHEMATICS AND COMPUTATION 82.1 (1997): 1–16. Print.
@article{181754,
  author       = {VANKEER, R and DESCHEPPER, H},
  issn         = {0096-3003},
  journal      = {APPLIED MATHEMATICS AND COMPUTATION},
  language     = {eng},
  number       = {1},
  pages        = {1--16},
  title        = {Finite element approximation for 2nd order elliptic eigenvalue problems with nonlocal boundary or transition conditions.},
  volume       = {82},
  year         = {1997},
}